MAUDE Adverse Event Report: MOOG MEDICAL DEVICES ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNGRF
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump was not delivering formula and did not alarm no flow out as expected.They stated it failed to alarm.Mmd did follow up with the initial reporter, and they stated that the patient had not experienced any adverse effects due to the complaint.No additional information was provided.[(b)(4)].
 
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.

Brand Name
ENTERALITE INFINITY ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key23697828
Report Number1722139-2025-00617
Device Sequence Number9082775
Product Code LZH
UDI-Device Identifier10814844000341
UDI-Public10814844000341
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNGRF
Device Catalogue NumberINFORNGRF
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown